MAUDE Adverse Event Report: ETHICON INC. PDS+ U 45 CM M1.5 PS-4 MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. PDS+ U 45 CM M1.5 PS-4 MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number PDP509G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.If further details are received at a later date a supplemental medwatch will be sent.Trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength ¿ = 2360 g/m.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and the suture was used.During surgery, the suture was detached from the needle easily during continuous suturing.It was not a control release needle.The product was discarded.There were no adverse patient consequences reported.

Brand Name
PDS+ U 45 CM M1.5 PS-4 MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15244396
Report Number2210968-2022-06705
Device Sequence Number6293096
Product Code NEW
UDI-Device Identifier10705031207240
UDI-Public10705031207240
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberPDP509G
Device Catalogue NumberPDP509G
Device Lot NumberSCMEMT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown